CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
A second-order and nonuniform time-stepping maximum-principle preserving scheme for time-fractional Allen-Cahn equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 414, 页码: 16
Authors:  Liao, Hong-lin;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Time-fractional Allen-Cahn equation  Alikhanov formula  Adaptive time-stepping strategy  Discrete maximum principle  Sharp error estimate  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Controllability of Nash Equilibrium in Game-Based Control Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 10, 页码: 4180-4187
Authors:  Zhang, Ren-Ren;  Guo, Lei
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Controllability  hierarchical structure  maximum principle  Nash equilibrium  noncooperative differential games  
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:19/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
GLOBAL ENTROPY SOLUTIONS TO AN INHOMOGENEOUS ISENTROPIC COMPRESSIBLE EULER SYSTEM 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1215-1224
Authors:  Cao, Wentao;  Huang, Feimin;  Li, Tianhong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Isentropic  compressible Euler equations  compensated compactness  uniform estimate  maximum principle  
Schwarz's lemma for the circle packings with the general combinatorics 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 2, 页码: 275-288
Authors:  Huang XiaoJun;  Liu JinSong;  Shen Liang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
circle packing  discrete extremal length  the maximum principle  hyperbolic geometry  
Stability analysis and application of the exponential time differencing schemes 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004, 卷号: 22, 期号: 2, 页码: 200-209
Authors:  Du, Q;  Zhu, WX
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
time integration schemes  exponential time differencing  Fourier spectral methods  stability  Fourier analysis  energy estimates  maximum principle  Allen-Cahn equations  phase transitions  
Nonlinear stability of the relaxing schemes for scalar conservation laws 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2001, 卷号: 38, 期号: 3, 页码: 347-359
Authors:  Tang, HZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
the relaxing schemes  maximum principle  TVD  hyperbolic conservation laws  
The LIP+-stability and error estimates for a relaxation scheme 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2000, 卷号: 38, 期号: 4, 页码: 1154-1170
Authors:  Liu, HL;  Wang, JH;  Warnecke, G
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
relaxation scheme  convex conservation laws  lip(+)-stability  maximum principle